Skip Navigation LinksHome > Journals > Applied Nonlinear Dynamics > Access Full Text
Journal of Applied Nonlinear Dynamics

JAND Volume 7, Issue 2

  • Front/Back Materials
Download PDF
  • Trajectory controllability of fractional-order α∈(1,2] systems with delay

pp. 111-122 | DOI: 10.5890/JAND.2018.06.001

V. Srinivasa, N. Sukavanam

Abstract | Access Full Text
  • On the localization of invariant tori in a family of generalized standard mappings and its applications to scaling in a chaotic sea

pp. 123-129 | DOI: 10.5890/JAND.2018.06.002

Diogo Ricardo da Costa†, Iberˆe L. Caldas, Denis G. Ladeira, Edson D. Leonel

Abstract | Access Full Text
  • Runge-Kutta method of order four for solving fuzzy delay differential equations under generalized differentiability

pp. 131-146 | DOI: 10.5890/JAND.2018.06.003

S. Indrakumar, K. Kanagarajan

Abstract | Access Full Text
  • Existence of positive solutions for system of second order integro-differential equations with multi-point boundary conditions on time scales

pp. 147-163 | DOI: 10.5890/JAND.2018.06.004

V. Krishnaveni, K. Sathiyanathan

Abstract | Access Full Text
  • Spatiotemporal patterns of a pursuit-evasion generalist predator-prey model with prey harvesting

pp. 165-177 | DOI: 10.5890/JAND.2018.06.005

Lakshmi Narayan Guin, Benukar Mondal, Santabrata Chakravarty

Abstract | Access Full Text
  • Dynamics and stability results of fractional pantograph equations with complex order

pp. 179-187 | DOI: 10.5890/JAND.2018.06.006

D. Vivek, K. Kanagarajan, S. Harikrishnan

Abstract | Access Full Text
  • Variational Iteration Method in the Fractional Burgers Equation

pp. 189-196 | DOI: 10.5890/JAND.2018.06.007

A. R. Go´mez Plata„, E. Capelas de Oliveira

Abstract | Access Full Text
  • Influence of round-off errors on the reliability of numerical simulations of chaotic dynamic systems

pp. 197-204 | DOI: 10.5890/JAND.2018.06.008

Shijie Qin, Shijun Liao

Abstract | Access Full Text
  • Dynamics of a non-uniform Euler-Bernoulli beam: sensitivity study in the parameter space

pp. 205-221 | DOI: 10.5890/JAND.2018.06.009

Lilian M. Ribeiro, Gilson V. Soares, Alexandre C. L. Almeida, Ad´elcio C. Oliveira

Abstract | Access Full Text